# SDR SROM2020120020

- Difficulty date: February 12, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N794CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 28,477 hours, 30,583 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 85328222
- Condition: Corroded
- Location: Frames 32-47
- Part time: 28,477 hours, 30,583 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE KF AERO WO. 1000074504.  STRINGER SPLICE AT STA. X32 – X47 LH STR. 31 IS CORRODED BEYOND LIMITS.  FABRICATED AND INSTALLED NEW STRINGER SPLICE IAW DHC-8-400 SRM 51-42-05 REV. 19.
